# SDR DALA12012695644

- Difficulty date: November 13, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 52,684 hours, 17,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Condition: Corroded
- Location: Bs 1640-1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1640-1660 BL 0 INTERCOSTAL TAPERED FILLER FOUND CORRODED.  R & R WITH NEW FILLER IAW SRM 53-00-51, FIG 201, REV 107.
